American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Takashi Hara and Gordon Slade. Critical behaviour of self-avoiding walk in five or more dimensions. Bull. Amer. Math. Soc. 25 (1991) 417-423. MR 1093059.
Abstract, references, and article information   
View Article: PDF

[2] F. Comets, Th. Eisele and M. Schatzman. On secondary bifurcations for some nonlinear convolution equations . Trans. Amer. Math. Soc. 296 (1986) 661-702. MR 846602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1